# SDR DALA2018101105995

- Difficulty date: October 6, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 82,610 hours, 37,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CABIN LIGHTS COME ON ZONE 10 AFT & CABIN FLOOR OVERHEAD AND GALLEY WHEN LANDING/DECENT INTERMITTENT ON & OFF. OPS CK EMERGENCY LIGHTS PER AMM 33-51. NO TROUBLE FOUND. A/C OK FOR SVC.
